University Links: Home Page | Site Map
Covenant University Repository

On a Block Integrator for the Solution of First Order Ordinary Differential Equations

Anake, T. A. and Agarana, M. C. and Bishop, S.A. and Adeleke, O. J. (2014) On a Block Integrator for the Solution of First Order Ordinary Differential Equations. American Journal of Mathematics and Mathematical Sciences, 3 (2). pp. 25-35. ISSN 2278-0874

[img] PDF
Download (106Kb)

Abstract

An efficient one step Adam type implicit block numerical algorithm developed by simultaneous employment of interpolation and collocation techniques is proposed in this paper. Non mesh points were introduced to upgrade the order of consistency and improve the rate of convergence of the method. Further analysis revealed a wide interval of absolute stability. The method is implemented as a block to improve efficiency and reduce computational cost. Comparison of the new method with previous methods in terms of absolute errors of approximation established an improvement over those methods.

Item Type: Article
Uncontrolled Keywords: Block, algorithm, collocation, interpolation, convergence, mesh
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 04 Nov 2014 14:24
Last Modified: 04 Nov 2014 14:24
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2903

Actions (login required)

View Item View Item